Share Facebook


04-10-2009, 03:08 PM   #1
cheeky
Senior Member
 
Join Date: Jan 2009
Itchy skin

anyone else experience episodes of itchy skin (without a rash) while taking imuran?

i'm thankful it isn't consistent itching, seems to be at it's worse a couple hours after taking my dose... but geez it drives me nuts.

also, embarrassing to say but, it seems i have a low sex drive since being on this med... no desire to have sex...


these are the only 2 side effects i've been experiencing, not the worst ones to have... but i'm curious if anyone else has experienced them.

i've been on imuran for almost 2 months now.
04-10-2009, 07:33 PM   #2
My Butt Hurts
Squeals-a-lot!
 
My Butt Hurts's Avatar
 
Join Date: Aug 2007
I have neither of these 2 problems. I have been on Imuran for 5 or 6 months.
04-11-2009, 02:45 PM   #3
daisy_dueller
Senior Member
 
daisy_dueller's Avatar
 
Join Date: Jan 2009
I've experience itchy skin...but I am not sure if that can be directly related to the imuran...I've been on it for 4 months now. It might just be dry skin, since it is the season, and all!
04-12-2009, 02:15 AM   #4
jooles6377
Member
 
Join Date: Mar 2008
Location: Glasgow Scotland, United Kingdom
When I have a bad D episode - a few days later I get very itchy and irritable inside and out, like my liver and bowel are trying to de-tox. It is not pleasant. It may be the Medication or it could be a symptom of the Crohns. Take care.
__________________
Julie xx

Azathioprine, Pentasa, Colofac and co-codomol
04-12-2009, 11:57 AM   #5
JillianB82
 
Not taking that med, but also have patches of dry itchy skin. The best thing I've found for it is Eucerin lotion. Good luck!
04-12-2009, 08:00 PM   #6
fenway1971
Sports Crohnie
 
Join Date: Aug 2008
i'm on 6-mp - been a little over a month now. no side effects like those you mentioned.
__________________
Fen

Crohn's Colitis (2003-present)
Kidney Stones (1998, 2003, 2008)

Medication
6-MP (2009-present)

Vitamins/Supplements
Multivitamin, Vitamin D, Turmeric

Super Powers
I am Batman

04-12-2009, 10:21 PM   #7
Guest
New Member
 
Join Date: Oct 2007
JillianB82 said:
Not taking that med, but also have patches of dry itchy skin. The best thing I've found for it is Eucerin lotion. Good luck!
i was going to recommend a cream called Eurax.... i wonder if it's the same as Eurecin..? anyway, it's fantastic for stopping itchy skin very quickly - even used it when i had chickenpox lol
04-13-2009, 08:38 AM   #8
cheeky
Senior Member
 
Join Date: Jan 2009
well, the sex drive thing may have been more pyschological and not from the med cuz it seems to be getting back to normal... or maybe something hormonal was going on ... the itchy skin isn't severe, and my skin isn't really dry except for on my legs from the EN... but it seems to have calmed down.

i dunno some days i am just not myself and seemed like the last couple weeks were strange.

thanks for replying everyone.
Reply

Thread Tools


All times are GMT -5. The time now is 06:33 AM.
Copyright 2006-2017 Crohnsforum.com